Results 1 to 7 of 7
  1. #1
    X83's Avatar
    X83
    X83 is offline Member
    Join Date
    Jan 2011
    Location
    Some Beach Florida U.S.A
    Posts
    540

    Test-E Cycle mixed with D-Bol & Anavar?

    Would it be safe to use D-Bol to kick start a Test-E bulk cycle then switch to Anavar near the end of cycle to lean out?

    Cycle
    1-4 D-Bol 10/20/30/40mg ED
    1-10 Test-E 250mg twice per week
    7-10 Anavar 40mg ED

    AI
    1-12 LiquiDex 0.25mg ED
    3-12 HCG 250iu twice per week
    12-14 HCG 1500-2500iu twice per week

    PCT
    14-18 Clomid 100/50/50/50
    14-18 Nolva 40/40/20/20

  2. #2
    Fetch is offline Member
    Join Date
    Feb 2010
    Posts
    558
    Cycle looks good. I've done exactly that, and had good results. I would change a couple things. First, Id take it to 12 weeks, shift the var back 1 week, and add a week. (so youll be doing 1-4 dbol , 1-12 test, 8-12 var.) Give you liver a bit more of a breather between orals. (Though Var isnt that bad.) I also prefer a 12 week Test cycle to a 10 week anyway.
    Also, the dosing on both the Var and DBol is a little low. I'd run the var at nothing less than 60mg/day. Especially if you are only running it for 4-5 weeks...
    I wouldn't bother adjusting the DBol like that. Just stick with 40mg/day for 4 weeks.

    AI looks god. (Assuming you are prone. If not, you could drop the dex, or just lower it to EOD.) HCG looks good. PCT looks good.
    The only other problems I see is the timing. Test E ester clears in 2 weeks. At that point you should be starting the Clomid and Nolva. Unless you are trying something different by blasting the HCG for the first part of your PCT? If so, I don;t really understand the logic. If you want to blast HCG, I would do it leading up to the PCT, not as the first part of the PCT.

  3. #3
    X83's Avatar
    X83
    X83 is offline Member
    Join Date
    Jan 2011
    Location
    Some Beach Florida U.S.A
    Posts
    540
    Thanks for your input, I may just skip the d-bol to keep my hair line intact and increase the dosage to 60mg on the var with the test-e cycle extended to twelve weeks. I have 30,000iu of hcg on hand and was planning on using it into the first week of the pct to help with the recovery.

  4. #4
    X83's Avatar
    X83
    X83 is offline Member
    Join Date
    Jan 2011
    Location
    Some Beach Florida U.S.A
    Posts
    540
    I'm into my third week on the test-e & d-bol and can already feel some changes going on. Is it normal for the test-e to cause night sweets around 13 to 14-hours after injecting them? Also it feels like my heart is racing intermittently when I'm going to bed but the blood pressure is normal 118/60 with a 78 pulse but soon goes away a day or so after the injections. I'm using the Bayer pharm grade test-e from a good source and decided to extend the cycle to around 12 or 14 weeks. Already seeing a few gains but this is my first cycle and just want to make sure this is normal.

  5. #5
    warren916's Avatar
    warren916 is offline Associate Member
    Join Date
    Feb 2011
    Location
    Sacramento
    Posts
    409
    Never used var, but from others iv heard that 60mg should be the minimum w/ that drug.

  6. #6
    Ashop's Avatar
    Ashop is offline Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,943
    Quote Originally Posted by X83 View Post
    Would it be safe to use D-Bol to kick start a Test-E bulk cycle then switch to Anavar near the end of cycle to lean out?

    Cycle
    1-4 D-Bol 10/20/30/40mg ED
    1-10 Test-E 250mg twice per week
    7-10 Anavar 40mg ED

    AI
    1-12 LiquiDex 0.25mg ED
    3-12 HCG 250iu twice per week
    12-14 HCG 1500-2500iu twice per week

    PCT
    14-18 Clomid 100/50/50/50
    14-18 Nolva 40/40/20/20
    The ANAVAR is really a waste just ran for a few weeks. Its better when taken in long duration periods no shorter than 8 weeks.
    I would use WINSTROL at the end to harden up on.

  7. #7
    X83's Avatar
    X83
    X83 is offline Member
    Join Date
    Jan 2011
    Location
    Some Beach Florida U.S.A
    Posts
    540
    I was reading in another thread that the heart racing and even hot flashes can occur when the estrogen levels are getting high. So I just tried increasing the L-dex doses from 0.25mg ED to 0.50mg and the problem seems to be almost gone after the test-e injections.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •